Erectile dysfunction - (ED) or impotence is sexual dysfunction characterized by the inability to develop or maintain an erection of the penis during sexual activity. A penile erection is the hydraulic effect of blood entering and being retained in sponge-like bodies within the penis. The process is most often initiated as a result of sexual arousal, when signals are transmitted from the brain to nerves in the penis.
Poor sleep patterns can be a contributing factor for erectile dysfunction, Mucher says. One review published in the journal Brain Research emphasized the intricate relationship between the level of sex hormones like testosterone, sexual function, and sleep, noting that testosterone levels increase with improved sleep, and lower levels are associated with sexual dysfunction. Hormone secretion is controlled by the body’s internal clock, and sleep patterns likely help the body determine when to release certain hormones. 
According to whom? What's the source of your statistic? Because it sounds astonishingly high, for me to get erections and then lose them. If what you are talking about is men not being able to get erections, why don't you be honest and say that normally this is completely associated with age (say, over-60, and especially over 75), and that the Viagra-class of medications is the simplest and easiest response.
Of particularly concern are antihypertensive medications for CVD (eg, digoxin, disopyramide [Norpace], gemfibrozil [Lopid]), anxiety, depression (eg, lithium, monoamine oxidase inhibitors, selective serotonin reuptake inhibitors, serotonin-norepinephrine reuptake inhibitors, tricyclic antidepressants), or psychosis (eg, chlorpromazine, haloperidol, pimozide [Orap], thioridazine, thiothixene). Antihypertensive drugs, such as diuretics (eg, spironolactone, thiazides) and beta blockers, may be associated with ED. Discontinuation or switching to alternative drugs, such as angiotensin-converting enzyme inhibitors or calcium channel blockers (eg, diltiazem, nifedipine, amlodipine), may reduce ED. The newer angiotensin II receptor antagonists may be less problematic with respect to ED, but long-term data is needed to evaluate this.

In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.

×